# SDR SWIA201540779

- Difficulty date: February 11, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 33,692 hours, 27,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 432
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR CRACKED AT FS 462 AND LBL 4.0 TO LBL 6.0, MARKED. (C-CHECK RO 2/28/15)REPAIRED PRESSURE FLOOR CRACKED AT FS 462 AND LBL 4.0 TO LBL 6.0, REF REO.  NO LEAKS NOTED, COMPLIED WITH ST.
